# SDR SIMA200708607

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 9,852 hours, 8,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Part time: 9,852 hours, 8,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM FOUND CORRODED AT FRAME 25.  CUT OUT CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW EMB IC2007-145/01986, DATED 03-21-07. AIRCRAFT RETURNED TO SERVICE
